0

Your Cart £0.00

Calpol Six Plus Sachets 12'S Sugar Free

£3.98

In stock

Product Code : FH470

Calpol Six Plus Sugar Free Suspension contains Paracetamol, Paracetamol is a painkiller and an antipyretic, Calpol Six Plus Sugar Free Suspension contains Paracetamol, Paracetamol is a painkiller and an antipyretic, which means it reduces fever (lowers a high temperature).

OR Delivery information

Details

Paracetamol per 5 ml, Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame, potassium, saccharin sodium and purified water. The flavouring is imitation strawberry.

Additional Information

Size N/A

Write Your Own Review

You're reviewing: Calpol Six Plus Sachets 12'S Sugar Free

Related Products

You may also be interested in the following product(s)